MathSciNet Relay Station
MathSciNet bibliographic data
MR2218872 60K37 (60K35 82B41)
Rolles, Silke W. W. On the recurrence of edge-reinforced random walk on ${\Bbb Z}\times G$. Probab. Theory Related Fields 135 (2006), no. 2, 216–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement